EOC Testing: December 5-13, 2016

1ST BLOCK – 8:00 -9:40  (100 minutes)

**NO BREAK** 2ND BLOCK – 9:43 – 11:23  (100 minutes) 3RD BLOCK – 11:23 – 1:31 (*3RD block EOC Testing will report to 1ST lunch)

           1ST LUNCH – 11:23 – 11:48   *Class 11:51-1:31

(100 minutes)

           2ND LUNCH – 12:10 – 12:43

3RD LUNCH – 1:01 – 1:31 4TH BLOCK CLASS THAT ARE TESTING – 1:34 – 3:14  (100 minutes)

*All students will leave at 3:14. 4TH BLOCK CLASS THAT ARE  NOT TESTING – 1:34 – 2:48  (74 minutes) *At 2:48pm, Admin will come by to release car riders, drivers, & LOAD A (South route) bus



600 Hwy 129 North
Cleveland, Ga. 30528
Main Telephone Line: 706-865-2312




WCHS Morning Announcements





Subpages (1): News and Announcements